# SDR GTIA2023052237207

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 58,462 hours, 26,890 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL ON DESCENT APPROX 16000FT SMELL WAS PRESENT UNTIL PARKING-PERFORMED PACK BURN OUT OF PACK 1 AND 2 PER AMM 21-00-00. R/R RECIRCULATING FILTERS PER AMM 21-21-41. NO FAULTS NOTED AT THIS TIME
